# SDR QXEA2016072200461

- Difficulty date: July 22, 2016
- Submitted: July 25, 2016
- Operation: Air carrier
- Aircraft: N406QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4048
- Aircraft time: 36,384 hours, 38,127 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Escape Rope
- Condition: Unsecure
- Location: Emergency Exit
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY ROPE PROTRUDING FROM THE DITCHING DAM ON THE RIGHT FORWARD EMERGENCY EXIT DOOR.   SECURED THE ROPE.  NO DEFECTS NOTED. RETURNED TO SERVICE.
